Large Time Asymptotics of Fundamental Solution for the Diffusion Equation in Periodic Medium and Its Application to Estimates in the Theory of Averaging

Cover Page

Abstract


The diffusion equation is considered in an infinite 1-periodic medium. For its fundamental solution we find approximations at large values of time t. Precision of approximations has pointwise and integral estimates of orders O(t(-d+j+1)/2) and O(t(-j+1)/2), j=0,1,…, respectively. Approximations are constructed based on the known fundamental solution of the averaged equation with constant coefficients, its derivatives, and solutions of a family of auxiliary problems on the periodicity cell. The family of problems on the cell is generated recurrently. These results are used for construction of approximations of the operator exponential of the diffusion equation with precision estimates in operator norms in Lp-spaces, 1≤p≤∞. For the analogous equation in an ε-periodic medium (here ε is a small parameter) we obtain approximations of the operator exponential in Lp-operator norms for a fixed time with precision of order O(εn), n=1,2,….

About the authors

V V Zhikov

Vladimir State University

Email: pas-se@yandex.ru
87 Gor’kogo st., 600000 Vladimir, Russia

S E Pastukhova

Moscow Technological University (MIREA)

Email: pas-se@yandex.ru
78 Vernadskogo avenue, 119454 Moscow, Russia

References

  1. Александрова И. А. Спектральный метод в асимптотических задачах диффузии со сносом// Мат. заметки. - 1996. - 59, № 5. - С. 768-770.
  2. Беляев А. Ю. Волны сжатия в жидкости с пузырьками воздуха// Прикл. мат. мех. - 1988. - 52, № 3. - С. 444-449.
  3. Беляев А. Ю. Усреднение в задачах теории фильтрации. - М.: Наука, 2004.
  4. Бирман М. С., Суслина Т. А. Периодические дифференциальные операторы второго порядка. Пороговые свойства и усреднения// Алгебра и анализ. - 2003. - 15, № 5. - С. 1-108.
  5. Василевская Е. С. Усреднение параболической задачи Коши с периодическими коэффициентами при учете корректора// Алгебра и анализ. - 2008. - 21, № 1. - С. 3-60.
  6. Василевская Е. С., Суслина Т. А. Пороговые аппроксимации факторизованного самосопряженного операторного семейства с учетом первого и второго корректоров// Алгебра и анализ. - 2011. - 23, № 2. - С. 102-146.
  7. Жиков В. В. Асимптотическое поведение и стабилизация решений параболического уравнения второго порядка с младшими членами// Тр. Моск. Мат. об-ва. - 1983. - 46. - С. 69-98.
  8. Жиков В. В. Спектральный подход к асимптотическим задачам диффузии// Дифф. уравн. - 1989. - 25, № 1. - С. 44-50.
  9. Жиков В. В., Козлов С. М., Олейник О. А. Усреднение дифференциальных операторов. - М.: Наука, 1993.
  10. Жиков В. В., Пастухова С. Е. Об операторных оценках в теории усреднения// Усп. мат. наук. - 2016. - 71, № 3. - С. 27-122.
  11. Като Т. Теория возмущений линейных операторов. - М.: Мир, 1972.
  12. Киндерлерер Д., Стампаккья Г. Введение в вариационные неравенства и их приложения. - М.: Мир, 1983.
  13. Коротков В. Б. Интегральные операторы. - Новосибирск: Наука, 1983.
  14. Ладыженская О. А., Уральцева Н. Н. Линейные и квазилинейные уравнения эллиптического типа. - М.: Наука, 1973.
  15. Пастухова С. Е. Аппроксимации операторной экспоненты в периодической задаче диффузии со сносом// Мат. сб. - 2013. - 204, № 2. - С. 133-160.
  16. Севостьянова Е. В. Асимптотическое разложение решения эллиптического уравнения второго порядка с периодическими быстро осциллирующими коэффициентами// Мат. сб. - 1981. - 115, № 2. - С. 204- 222.
  17. Суслина Т. А. Об усреднении периодических параболических систем// Функц. анализ и его прилож. - 2004. - 38, № 4. - С. 86-90.
  18. Феллер В. Введение в теорию вероятностей и ее приложения. Т. 2. - М.: Мир, 1967.
  19. Bensousan A., Lions J. L., Papanicolaou G. Asymptotic Analysis for Periodic Structure. - Amsterdam: North Holland, 1978.
  20. Ortega J. H., Zuazua E. Large time behavior in Rd for linear parabolic equations with periodic coefficients// Asymptot. Anal. - 2000. - 22, № 1. - С. 51-85.
  21. Pastukhova S. E. Approximations of the exponential of an operator with periodic coefficients// J. Math. Sci. (N.Y.). - 2012. - 181, № 5. - С. 668-700.
  22. Pastukhova S. E., Tikhomirov R. N. Error estimates of homogenization in the Neumann boundary problem for an elliptic equation with multiscale coefficients// J. Math. Sci. (N.Y.). - 2016. - 216, № 2. - С. 325- 344.
  23. Zhikov V. V., Pastukhova S. E. Estimates of homogenization for a parabolic equation with periodic coefficients// Russ. J. Math. Phys. - 2006. - 13, № 2. - С. 224-237.
  24. Zhikov V. V., Pastukhova S. E. Bloch principle for elliptic differential operators with periodic coefficients// Russ. J. Math. Phys. - 2016. - 23, № 2. - С. 257-277.

Statistics

Views

Abstract - 64

PDF (Russian) - 63

Cited-By


PlumX

Dimensions

Refbacks

  • There are currently no refbacks.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies